Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 88, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 8, 2018, 4:18 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2018, 4:18 PM MDT (22:18 UTC)
- Expired
- Aug 8, 2018, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Albuquerque radar (KABX), 209 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 2512 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
053 WGUS55 KABQ 082218 FFWABQ NMC007-090115- /O.NEW.KABQ.FF.W.0088.180808T2218Z-180809T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Albuquerque NM 418 PM MDT WED AUG 8 2018 The National Weather Service in Albuquerque has issued a * Flash Flood Warning for... Southwestern Colfax County in northeastern New Mexico... * Until 715 PM MDT. * At 417 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Flash flooding is expected to begin shortly. * Flash flooding will remain over mainly rural areas of southwestern Colfax County. This will impact the Morris Creek wildfire burn scar including but not limited to Rimrock Lake, Morris and Rayado Creeks and State Road 21, as well as Miami Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Runoff from rainfall will cause elevated water levels within vulnerable drainages in and downstream of the Morris Creek burn area. && LAT...LON 3637 10503 3634 10503 3634 10509 3637 10509 $$ 24
2 follow-up statements
248 WGUS75 KABQ 082314 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 514 PM MDT WED AUG 8 2018 NMC007-090115- /O.CON.KABQ.FF.W.0088.000000T0000Z-180809T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Colfax- 514 PM MDT WED AUG 8 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHWESTERN COLFAX COUNTY... At 512 PM MDT, Doppler radar indicated thunderstorms produced heavy rain across the warned area. Flash flooding is expected to begin shortly or is already occurring, however heavy rainfall has ended. Flash flooding will remain over mainly rural areas of southwestern Colfax County. This will impact the Morris Creek wildfire burn scar including but not limited to Rimrock Lake, Morris and Rayado Creeks and State Road 21, as well as Miami Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Runoff from rainfall will cause elevated water levels within vulnerable drainages in and downstream of the Morris Creek burn area. && LAT...LON 3637 10503 3634 10503 3634 10509 3637 10509 $$ 24
335 WGUS75 KABQ 090105 FFSABQ Flash Flood Statement National Weather Service Albuquerque NM 705 PM MDT WED AUG 8 2018 NMC007-090115- /O.EXP.KABQ.FF.W.0088.000000T0000Z-180809T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Colfax- 705 PM MDT WED AUG 8 2018 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COLFAX COUNTY WILL EXPIRE AT 715 PM MDT... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3637 10503 3634 10503 3634 10509 3637 10509 $$ 24
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:32 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 8, 2:32 PM MDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 232 PM MDT Wed Aug 8 2018 .SYNOPSIS... The threat for strong to severe thunderstorms will continue over eastern New Mexico through late this evening. Meanwhile, very warm and dry conditions will persist over the northwestern corner of the state. Moisture will surge west across the state Thursday as high pressure moves northwest into the Great Basin. The coverage of showers and storms is expected to increase over the entire area Thursday through Saturday with a higher risk for flash flooding. High temperatures will cool below normal with lots of 70s and 80s. && .DISCUSSION... The uptick in storm activity continues for the eastern half of the state with yet another round of strong to severe storms today. 19Z LAPS data shows abundant instability in place and latest near-term and hi-res model guidance shows an active afternoon and overnight period east of the central mt chain. Convective outflows and a deepening cold pool from the plains will allow moderate gap winds to develop within the Rio Grande Valley after 9 pm. This will force low level moisture west to the Cont Dvd tonight and set the stage for scattered to numerous storms Thursday. Steering flow will become north to south Thursday then northeast to southwest Friday as high pressure builds over the Great Basin and an upper trough drifts south from the plains. The Four Corners area is finally expected to get in on the action Friday as steering flow forces storms off the San Juan Mts. The threat for flash flooding will increase over the entire area Thursday through Friday night. High temperatures both days will trend 5 to 10 degrees below normal. Model guidance is still at odds with how the upper wave evolves over the southern plains and/or eastern NM over the weekend. There will still be abundant moisture in place across central and eastern NM but it will become a matter of where an area of subsidence develops on the western periphery of the upper wave. At this time it appears the greatest threat for locally heavy rainfall will be over southern half of NM Saturday. Confidence beyond Saturday lowers significantly so the focus for higher precip chances remains near the high terrain into early next week. Guyer && .FIRE WEATHER... An uptrend in PWATs and wetting storms is underway and will continue through the end of the work-week as the upper high continues to move further northwest away from New Mexico to over the Great Basin. In the mean-time, northwest New Mexico is hot, dry and unstable again today. However, moisture will transport further west across the state overnight thanks to convective outflow and a smaller portion of western New Mexico will be hot, dry and unstable tomorrow. By Friday a moist atmosphere will be in place across the state, with scattered to numerous wetting storms expected. Daytime temperatures will be below normal by Friday thanks to the added cloud cover and rain-cooling. This will continue through the weekend. Forecast confidence in the placement of the upper high next week is low given ongoing differences among the medium range models solutions. Both the GFS and ECMWF show pressure heights increasing over the state as the upper high moves south from over the Great Basin, leading to a warming trend. However, the GFS keeps things moist with the upper high over AZ/UT, while the ECMWF bring the upper high directly over NM. 11 && .AVIATION... 18Z TAF CYCLE VFR conditions prevail and are forecast to persist, with a couple exceptions. Short-lived MVFR conditions are possible at KLVS and KTCC later this afternoon/evening with thunderstorms. Strong outflow winds from an organizing complex of storms across eastern New Mexico this evening will result in east canyon/gap winds at KABQ and a wind shift at KSAF and KROW. 11 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 94 64 91 / 0 5 10 30 Dulce........................... 51 90 52 87 / 5 30 50 60 Cuba............................ 56 87 55 79 / 10 40 60 70 Gallup.......................... 52 93 56 85 / 0 20 20 30 El Morro........................ 52 84 53 77 / 10 40 40 60 Grants.......................... 55 88 56 83 / 5 40 40 50 Quemado......................... 57 85 56 79 / 20 30 50 60 Glenwood........................ 64 87 63 82 / 30 40 50 60 Chama........................... 48 81 49 79 / 20 60 60 80 Los Alamos...................... 61 81 58 77 / 20 50 60 70 Pecos........................... 57 76 55 71 / 30 60 70 70 Cerro/Questa.................... 51 78 51 73 / 30 60 60 70 Red River....................... 47 68 47 62 / 40 70 60 80 Angel Fire...................... 42 72 44 70 / 50 60 60 80 Taos............................ 51 84 52 79 / 30 40 50 70 Mora............................ 51 76 50 72 / 50 60 60 70 Espanola........................ 60 87 58 82 / 20 30 50 50 Santa Fe........................ 60 80 57 74 / 20 50 60 70 Santa Fe Airport................ 58 85 56 79 / 20 40 60 60 Albuquerque Foothills........... 64 89 61 83 / 20 40 60 60 Albuquerque Heights............. 68 90 66 85 / 10 30 60 50 Albuquerque Valley.............. 65 92 63 86 / 10 30 50 50 Albuquerque West Mesa........... 65 92 64 85 / 10 30 60 50 Los Lunas....................... 63 93 62 87 / 10 30 50 50 Rio Rancho...................... 65 92 63 87 / 10 40 60 50 Socorro......................... 67 93 65 88 / 20 30 40 40 Sandia Park/Cedar Crest......... 58 82 56 76 / 20 50 70 70 Tijeras......................... 59 86 57 78 / 20 50 70 70 Moriarty/Estancia............... 55 85 55 80 / 20 60 60 60 Clines Corners.................. 56 81 55 76 / 30 70 70 70 Gran Quivira.................... 58 86 56 80 / 30 70 70 60 Carrizozo....................... 63 86 62 80 / 40 40 50 60 Ruidoso......................... 56 78 55 73 / 50 60 70 70 Capulin......................... 53 78 54 76 / 50 40 40 40 Raton........................... 53 81 54 79 / 50 40 30 50 Springer........................ 54 82 55 80 / 50 40 40 50 Las Vegas....................... 54 76 54 72 / 50 60 60 70 Clayton......................... 58 85 58 82 / 40 30 20 30 Roy............................. 58 81 57 78 / 60 40 40 50 Conchas......................... 64 89 64 85 / 60 30 40 40 Santa Rosa...................... 63 87 63 83 / 50 40 50 50 Tucumcari....................... 63 91 64 86 / 70 30 30 30 Clovis.......................... 62 84 62 81 / 60 30 40 40 Portales........................ 62 87 62 84 / 60 30 40 40 Fort Sumner..................... 67 89 66 85 / 60 40 40 40 Roswell......................... 70 93 69 89 / 50 20 50 40 Picacho......................... 64 84 63 79 / 40 30 60 60 Elk............................. 60 80 59 75 / 30 50 60 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Aug 8, 3:19 AM MDT, 12 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 319 AM MDT Wed Aug 8 2018 NMZ501>540-091100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 319 AM MDT Wed Aug 8 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Severe thunderstorms are expected across portions of eastern New Mexico this afternoon and evening. Storms will initially be discrete but like last night, as they near the Texas border, they will grow upscale into a small cluster. Large hail will be the initial threat, however, the potential for damaging wind gusts will increase in the evening. Locally heavy rainfall and flash flooding is also possible with any storm this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms are expected across New Mexico Thursday afternoon through Friday night. Storm motion will be slow and enough instability will exist for heavy rainfall. As soils become increasingly saturated, flash flooding will be possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Aug 8, 1:25 PM MDT, 2 hours 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 125 PM MDT WED AUG 8 2018 NMZ512-514-515-529-082000- Northeast Highlands-East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above 9500 feet- 125 PM MDT WED AUG 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY UNTIL 200 PM MDT... At 125 PM MDT, Doppler radar was tracking a strong thunderstorm near El Porvenir, or 13 miles west of Las Vegas, moving south at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Las Vegas, Romeroville, Montezuma, Tecolote, El Porvenir, Ojitos Frios, San Geronimo, Mineral Hill, San Pablo and Gallinas. This includes Interstate 25 between Mile Markers 336 and 348. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3570 10560 3574 10537 3549 10501 3542 10554 TIME...MOT...LOC 1925Z 016DEG 10KT 3563 10546 24
Special weather statement, Aug 8, 1:30 PM MDT, 2 hours 48 minutes before
Special Weather Statement National Weather Service Albuquerque NM 130 PM MDT WED AUG 8 2018 NMZ515-528-082015- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 130 PM MDT WED AUG 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 215 PM MDT... At 129 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Black Lake, or 26 miles northeast of Mora, moving south at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Ocate. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3633 10522 3642 10505 3619 10483 3610 10517 TIME...MOT...LOC 1929Z 349DEG 11KT 3632 10510 24
Local storm report, Aug 8, 2:29 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT WED AUG 08 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 1 NW OCATE 36.18N 105.06W
08/08/2018 E1.50 INCH MORA NM TRAINED SPOTTER
SPOTTER REPORTED PING-PONG SIZED HAIL AND VERY HEAVY
RAINFALL.
&&
EVENT NUMBER ABQ201800798
AGCSpecial weather statement, Aug 8, 3:15 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
315 PM MDT WED AUG 8 2018
NMZ513-515-082145-
East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos
above 9500 feet/Red River-
315 PM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...
At 313 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Elizabethtown, or 25 miles east of Questa, moving
southwest at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Ute Park, Eagle Nest, Cimarron Canyon State Park, and Eagle Nest
Lake State Park.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill burn scars, arroyos, and ditches.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3652 10496 3652 10499 3651 10497 3650 10497
3649 10498 3649 10531 3680 10518 3680 10499
TIME...MOT...LOC 2113Z 026DEG 19KT 3672 10513
24Special weather statement, Aug 8, 3:39 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Albuquerque NM 339 PM MDT WED AUG 8 2018 NMZ524>526-539-082215- Upper Tularosa Valley-Eastern Lincoln County-South Central Highlands-South Central Mountains- 339 PM MDT WED AUG 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN COUNTY UNTIL 415 PM MDT... At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near Ancho, or 20 miles south of Corona, moving southwest at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Ancho and Jicarilla. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3412 10567 3398 10548 3372 10568 3401 10587 TIME...MOT...LOC 2138Z 039DEG 12KT 3396 10566 CA
Special weather statement, Aug 8, 3:51 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
351 PM MDT WED AUG 8 2018
NMZ524-525-082215-
Upper Tularosa Valley-South Central Highlands-
351 PM MDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN AND
SOUTHEASTERN SOCORRO COUNTIES UNTIL 415 PM MDT...
At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Bingham, or 22 miles west of Carrizozo, moving
northeast at 5 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
This storm will remain over mainly rural areas of west central
Lincoln and southeastern Socorro Counties.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3362 10641 3365 10642 3381 10633 3372 10603
3354 10623
TIME...MOT...LOC 2150Z 214DEG 6KT 3368 10627
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Aug 7, 6:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Aug 7, 6:28 PM MDT | Special Weather Statement | ABQ | Santa Fe | 17 min |
| Aug 7, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Aug 7, 6:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Aug 7, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 64 min |
| Aug 7, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Aug 7, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 53 min |
| Aug 7, 7:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 15 min |
| Aug 7, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Torrance | 2 hr |
| Aug 7, 7:56 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 7, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Aug 7, 8:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Aug 7, 8:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Aug 7, 8:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Aug 7, 8:46 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 7, 9:02 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 58 min |
| Aug 7, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 61 min |
| Aug 7, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 13 min |
| Aug 7, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 43 min |
| Aug 7, 9:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 116 min |
| Aug 7, 9:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Aug 7, 10:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 53 min |
| Aug 7, 10:13 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 62 min |
| Aug 7, 10:31 PM MDT | Areal Flood Advisory | ABQ | Harding | 119 min |
| Aug 7, 10:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Aug 7, 10:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Aug 7, 11:39 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Aug 8, 12:14 AM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Aug 8, 12:49 AM MDT | Special Weather Statement | ABQ | Curry, De Baca | 41 min |
| Aug 8, 1:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Aug 8, 2:49 AM MDT | Special Weather Statement | ABQ | Chaves | 41 min |
| Aug 8, 1:04 PM MDT | Areal Flood Advisory | ABQ | Colfax | 116 min |
| Aug 8, 1:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 8, 1:30 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Aug 8, 1:32 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 8, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 66 min |
| Aug 8, 2:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 8, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Aug 8, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Aug 8, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Aug 8, 3:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 8, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 56 min |
| Aug 8, 3:39 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Aug 8, 3:51 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Aug 8, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| Aug 8, 4:25 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Aug 8, 4:26 PM MDT | Special Weather Statement | ABQ | De Baca | 19 min |
| Aug 8, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 8, 4:29 PM MDT | Special Weather Statement | ABQ | Torrance | 16 min |
| Aug 8, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 8, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| Aug 8, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Aug 8, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 36 min |
| Aug 8, 4:59 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 24 min |
| Aug 8, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 18 min |
| Aug 8, 5:35 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Aug 8, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 20 min |
| Aug 8, 5:46 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Aug 8, 5:52 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Aug 8, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Aug 8, 5:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.